# SDR UIEA2014120200624

- Difficulty date: December 1, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N458MC
- Make and model: Boeing 747446
- Aircraft serial: 26356
- Aircraft time: 65,794 hours, 13,859 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, P
- Precautionary procedure: K

## Discrepancy

DESCENDING ACFT ABRUPTLY PITCHED UP & STARTED TO CLIMB ON AUTOPILOT.  DISCONNECT AUTOPILOT & RE-ENGAGED LATER & OPERATIONS WERE NORMAL.  VERIFIED NO CMC ACTIVE FAULTS.  PERFORMED AUTO LAND UNIQUE TEST & PASSED IAW AMM 27-00-00.
